# SDR CA990927053

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Worn
- Location: Turbine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR CIRCLIP EPOXY HAD DETERIORATED TO THE EXTENT THAT THE END DRIVE HAD FALLEN OFF ALLOWING THE CIRCLIP TO MOVE AND AND EVENTUALLY WEAR A GROOVE IN THE SHAFT WHICH ALLOWED THE CIRCLIP TO FALL OFF.   AS SUCH, THERE WAS NO LOCKING DEVICE HOLDING THE END DRIVE IN PLACE.
